# SDR DXTA200601390

- Difficulty date: May 9, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 5,186 hours, 3,214 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 99144603
- Part serial: AD010
- Condition: Failed
- Location: Rt Engine
- Part time: 5,186 hours, 3,214 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT RT HYD PRESSURE INDICATED AMBER AT 3300 LBS. LOW HYD VOLUME AND LOSS OF SYSTEM PRESSURE FOLLOWED.  RT HYDRAILIC PUMP HAS FAILED, REMOVED PUMP AND INSTALLED OVERHAULED PUMP. PURIFIED (B) HYDRAULIC SYSTEM AND INSTALLED NEW PRESSURE, RETURN AND CASE DRAIN FILTERS. RAN RT ENGINE OPERATIONAL AND LEAK CHECKS GOOD. WORK DONE IAW CHAPTER 29-10-02 OF THE MM.
